# SDR MASA200500153

- Difficulty date: February 24, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 8,441 hours, 7,993 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 355022022MOD
- Part serial: 4064
- Condition: Inoperative
- Location: Mlg
- Part time: 6,852 hours, 6,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2641 ACK TO CLT THE AIRCRAFT RETURNED TO THE FIELD DUE TO THE LANDING GEAR AIR GROUND FAIL GEAR WILL NOT RETRACT.  MAINTENANCE IS TROUBLESHOOTING, 2/24/05 MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC CONTROL UNIT AND PROX SENSOR SWITCH P/N 8-527-01, S/N 20939.
